TítolNon-monotonic fuzzy measures and intuitionistic fuzzy sets
Publication TypeConference Paper
Year of Publication2006
AuthorsNarukawa Y, Torra V
Editor, Domingo-Ferrer J
Conference NameLecture Notes in Computer Science
Volume3885
EditorSpringer
Paginació150-160
Resum

Non-monotonic fuzzy measures induced by an intuitinistic fuzzy set are introduced. Then, using the Choquet integral with respect to the non-monotonic fuzzy measure, the weighted distance between two intuitionistic fuzzy sets is defined. As it will be shown here, under some conditions, the weighted distance coincides with the Hamming distance.